# SDR O2GA2016102484901

- Difficulty date: October 20, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N849UP
- Make and model: Beech B300
- Aircraft serial: FL1006
- Aircraft time: 1,015 hours, 878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Actuator
- Part number: 1295210512
- Part serial: 52278644004
- Condition: Defective
- Location: Te Flaps
- Part time: 4 hours, 1 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, GEAR DOWN AND FLAPS FULL DOWN PILOT NOTICED CONTROL YOKE BECAME VERY STIFF AND DIFFICULT TO CONTROL AIRCRAFT BANK ROLL. FLAP INDICATOR DID NOT INDICATE FULL DOWN. DECISION WAS MADE TO LEAVE THE FLIGHT CONTROL SETTINGS AS IS AND LAND USING RUDDER AND ELEVATOR PITCH TO CONTROL AND GUIDE THE AIRCRAFT FOR LANDING. LANDING WAS UNEVENTFUL. DURING ROLL OUT CREW NOTICED BURNING ODOR. POST FLIGHT INSPECTION REVEALED RIGHT OUTBOARD FLAP, OUTBOARD HINGE THROUGH BOLT MISSING, FLAP COCKED AND WEDGED UP AGAINST THE AILERON.  MAINTENANCE REPLACED THE DAMAGED RIGHT AILERON, RIGHT OUTBOARD FLAP, FLAP FLEX SHAFT, FLAP MOTOR AND FLAP MOTOR ACTUATOR. AIRCRAFT WAS FERRIED TO BEECHCRAFT KICT FOR FLAP TROUBLESHOOTING. BEECHCRAFT MAINTENANCE REPLACED THE RIGHT OUTBOARD FLAP ACTUATOR AND ADJUSTED THE FLAP SYSTEM. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
